MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE FEM POR CR LT SZ 4; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US ATTUNE FEM POR CR LT SZ 4; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-01-104
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent the surgery for oa via tka with the attune cs cementless implants in question about 3 years ago.The surgery was completed successfully without any surgical delay.After the surgery, it was confirmed on an unknown date, that both the knee femoral implant (unk) and the tibia implant (unk) has loosening.A revision surgery will be performed.The date is undecided yet.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FEM POR CR LT SZ 4
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15632228
Report Number1818910-2022-20847
Device Sequence Number6722790
Product Code MBH
UDI-Device Identifier10603295041337
UDI-Public10603295041337
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1504-01-104
Device Catalogue Number150401104
Device Lot Number8676723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer12/06/2022
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 4 6MM.; ATTUNE FEM POR CR LT SZ 4.; ATTUNE RP TIB BASE SZ 3 POR.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown